Acta Mathematica, 1970

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (29 articles)

Volume 124, Issue 1

[1] Marcel Riesz in memoriam

Lars Gårding Lund

TBD mathscidoc:1701.331376

Acta Mathematica, 124, (1), I-XI, 1970.7
[ Download ] [ 2017-01-08 20:32:18 uploaded by actaadmin ] [ 756 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Valiron deficient values for meromorphic functions in the plane

Anders Hyllengren Royal Institute of Technology, Stockholm, Sweden

TBD mathscidoc:1701.331377

Acta Mathematica, 124, (1), 1-8, 1969.7
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 420 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Inequalities for strongly singular convolution operators

Charles Fefferman Princeton University, Princeton, N.J., USA

TBD mathscidoc:1701.331378

Acta Mathematica, 124, (1), 9-36, 1969.6
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 1112 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On the growth of slowly increasing unbounded harmonic fungtions

James A. Jenkins Washington University, St. Louis, Mo., USA Kôtaro Oikawa Washington University, St. Louis, Mo., USA

TBD mathscidoc:1701.331379

Acta Mathematica, 124, (1), 37-63, 1969.8
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 325 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] An unpublished paper by Georg Cantor: Principien einer Theorie der Ordnungstypen Erste Mittheilung

I. Grattan-Guinness Enfield College of Technology, Enfield, Middlesex, England

TBD mathscidoc:1701.331380

Acta Mathematica, 124, (1), 65-107, 1969.7
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 751 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Lacunas for hyperbolic differential operators with constant coefficients I

M. F. Atiyah R. Bott L. Gårding

TBD mathscidoc:1701.331381

Acta Mathematica, 124, (1), 109-189, 1969.9
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 1103 downloads ] [ 0 comments ] [ Cited by 99 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On functions orthogonal to invariant subspaces

P. R. Ahern University of Wisconsin, Madison, Wis. D. N. Clark University of Wisconsin, Madison, Wis.

TBD mathscidoc:1701.331382

Acta Mathematica, 124, (1), 191-204, 1969.7
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 536 downloads ] [ 0 comments ] [ Cited by 65 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On injective banach spaces and the spaces$L$^{∞}(μ) for finite measures μ

Haskell P. Rosenthal University of California, Berkeley, Calif., USA

TBD mathscidoc:1701.331383

Acta Mathematica, 124, (1), 205-248, 1969.5
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 636 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Extrapolation and interpolation of quasi-linear operators on martingales

D. L. Burkholder University of Illinois, Urbana, Illinois R. F. Gundy University of Illinois, Urbana, Illinois

TBD mathscidoc:1701.331384

Acta Mathematica, 124, (1), 249-304, 1969.9
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 639 downloads ] [ 0 comments ] [ Cited by 199 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 125, Issue 1

[1] The analytic-functional calculus for several commuting operators

Joseph L. Taylor University of Utah, Salt Lake City, Utah, USA

TBD mathscidoc:1701.331385

Acta Mathematica, 125, (1), 1-38, 1969.12
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 747 downloads ] [ 0 comments ] [ Cited by 182 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A non-linear Hodge-de Rham theorem

L. M. Sibner Polytechnic Institute of Brooklyn, N.Y., USA R. J. Sibner Polytechnic Institute of Brooklyn, N.Y., USA

TBD mathscidoc:1701.331386

Acta Mathematica, 125, (1), 57-73, 1970.1
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 484 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The lower bound conjecture for 3- and 4-manifolds

David W. Walkup

TBD mathscidoc:1701.331387

Acta Mathematica, 125, (1), 75-107, 1969.7
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 896 downloads ] [ 0 comments ] [ Cited by 99 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Groups of continuous functions in harmonic analysis

N. Th. Varopoulos Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.331388

Acta Mathematica, 125, (1), 109-154, 1969.11
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Induced representations of locally compact groups

Roger Rigelhof McGill University, Montreal, Canada

TBD mathscidoc:1701.331389

Acta Mathematica, 125, (1), 155-187, 1969.10
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 806 downloads ] [ 0 comments ] [ Cited by 68 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Simultaneous approximation to algebraic numbers by rationals

Wolfgang M. Schmidt University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331390

Acta Mathematica, 125, (1), 189-201, 1970.2
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 675 downloads ] [ 0 comments ] [ Cited by 79 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The λ($φ$^{4})_{2}quantum field theory without cutoffsquantum field theory without cutoffs

James Glimm Courant Institute of Mathematical Sciences, New York University Arthur Jaffe Courant Institute of Mathematical Sciences, New York University

TBD mathscidoc:1701.331391

Acta Mathematica, 125, (1), 203-267, 1969.11
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 613 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Tauberian theorems for multivalent functions

W. K. Hayman Imperial College, London, England

TBD mathscidoc:1701.331392

Acta Mathematica, 125, (1), 269-298, 1969.12
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 729 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Removable singularities of solutions of linear partial differential equations

Reese Harvey Rice University, Houston, Texas, U.S.A. John Polking Rice University, Houston, Texas, U.S.A.

TBD mathscidoc:1701.331393

Acta Mathematica, 125, (1), 39-56, 1969.12
[ Download ] [ 2017-01-08 20:32:20 uploaded by actaadmin ] [ 327 downloads ] [ 0 comments ] [ Cited by 136 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 126, Issue 1

[1] Graphs on unlabelled nodes with a given number of edges

E. M. Wright University of Aberdeen, Aberdeen, UK

TBD mathscidoc:1701.331394

Acta Mathematica, 126, (1), 1-9, 1969.7
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 432 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Boundary problems for pseudo-differential operators

Louis Boutet de Monvel Faculté des sciences, Nice, France

TBD mathscidoc:1701.331395

Acta Mathematica, 126, (1), 11-51, 1970.1
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 888 downloads ] [ 0 comments ] [ Cited by 322 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A minimax inequality for operators and a related numerical range

Edgar Asplund University of Stockholm and Czechoslovak Academy of Sciences, Praha Vlastimil Pták University of Stockholm and Czechoslovak Academy of Sciences, Praha

TBD mathscidoc:1701.331396

Acta Mathematica, 126, (1), 53-62, 1969.8
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 453 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The maximum principle for multiple-valued analytic functions

Harold Widom University of California, Santa Cruz, California, USA

TBD mathscidoc:1701.331397

Acta Mathematica, 126, (1), 63-82, 1970.1
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 520 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] A generalization to overdetermined systems of the notion of diagonal operators

Barry MacKichan Massachusetts Institute of Technology, Cambridge, Mass, USA

TBD mathscidoc:1701.331398

Acta Mathematica, 126, (1), 83-119, 1970.3
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 431 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Distortion under conformal and quasiconformal mappings

J. E. McMillan The University of Wisconsin-Milwaukee, Milwaukee, Wis., USA

TBD mathscidoc:1701.331399

Acta Mathematica, 126, (1), 121-141, 1970.1
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 448 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The distribution of the values of additive arithmetical functions

P. D. T. A. Elliott University of Colorado, Boulder, Colo., USA C. Ryavec University of Colorado, Boulder, Colo., USA

TBD mathscidoc:1701.331400

Acta Mathematica, 126, (1), 143-164, 1970.6
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 294 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Banach spaces whose duals are$L$_{1}spaces and their representing matrices

A. J. Lazar University of Washington, Seattle, Wash J. Lindenstrauss University of Washington, Seattle, Wash

TBD mathscidoc:1701.331401

Acta Mathematica, 126, (1), 165-193, 1970.2
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 538 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The cohomology of the spectrum of a measure algebra

Joseph L. Taylor University of Utah, Salt Lake City, Utah, USA

TBD mathscidoc:1701.331402

Acta Mathematica, 126, (1), 195-225, 1970.4
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 570 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Cohomology of operator algebras

Richard V. Kadison University of Pennsylvania, Philadelphia, Penn., USA John R. Ringrose University of Pennsylvania, Philadelphia, Penn., USA

TBD mathscidoc:1701.331403

Acta Mathematica, 126, (1), 227-243, 1970.2
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 717 downloads ] [ 0 comments ] [ Cited by 87 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Models of certain automorphic function fields

Katsuya Miyake Courant Institute of Mathemathical Sciences, New York, N.Y., USA

TBD mathscidoc:1701.331404

Acta Mathematica, 126, (1), 245-307, 1970.6
[ Download ] [ 2017-01-08 20:32:22 uploaded by actaadmin ] [ 658 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved